# SDR AWXA200200312

- Difficulty date: March 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND AT RECESSED NUT HOLES ON SEAT RAIL Y1292 RT, FR 64 TO FR 66.  MAINTENANCE REMOVED SEAT RAIL Y1292 RT BETWEEN FR 64 AND FR 66, FABRICATED A NEW SEAT RAIL AND INSTALLED REPAIR IAW SRM 51-72-11 PG 1 & 2, AND SRM 51-42-11, PG 1.
